See Alike in...

Alike App

Browser

Saillea

725d

Okay...so...I get these episodes where my jaw starts twisting, my tongue swells, and my lower face twitches uncontrollably and it seems to be worse with stress. The only thing that's ever stopped it is taking up to 8 benadryl! I'm not sure if it's related to my MCAS or not though. Anyone else have anything similar??

    • psw

      507d

      My feet do that. The muscles/tendons start to curl up tight. I started taking ReMag, a magnesium supplement. It really helps sooth nerve, joint pain for me. I'm also hypothyroid which can have low magnesium. My bloodwork never showed clinical low but my low is different than the average low.

    • Wondercell

      723d

      I know with mast cell the worse you get the more symptoms you can have in other words if you're not eating the proper diet and you're stressing too much Etc other things can affect it such as chemicals. I also deal with a lot of heart tachycardia and palpitations at first I thought it was the pots but I'm now realizing it's the mast cell. Once I started eating the Mast Cell diet I have improved somewhat. But I also do many other things strengthen my immune system and lower what I'm exposed to like chemicals Wi-Fi electromagnetic frequency and processed food. Hope this helps.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion